Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Anxiety, depression, palpitations, on cezarette, side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I have a history of anxiety and depression, but I have been feeling great for the past 6 months. 2 weeks ago I started taking cerazette (as I have had one focal migraine due to extreme stress). Within the past few days, I have started having palpitations and a panicky feeling like something really bad is about to happen for example, that i'll have a heart attack. I am 22 years old, female and otherwise healthy with a blood pressure of 108/68. I don't smoke, I have practically no caffiene in my diet, but I do drink. I am just wondering if the cerazette is inducing these symptoms/feelings as if it is I will stop taking it. Thanks!
Posted Fri, 20 Apr 2012 in Anxiety and Stress
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for writing to us.
Cezarette can cause mild irregular spotting but it is not likely to be associated with anxiety and palpitations.

Palpitations at your age if there is no cardiac reason needs other reasons to be ruled out that include-
1.Electrolyte imbalance-Abnormal levels of potassium, magnesium and calcium can cause palpitations. A simple blood test will rule out these.
2.Hyperthyroidism- Raised levels of thyroid hormone is a common cause of palpitations.
3.Excessive intake of caffeine, tobacco and alcohol can cause palpitations. Restrict their use as much as possible.
4.Illicit drugs use and other medicines might cause palpitation.
5. Avoid stress and anxiety. Practice yoga, XXXXXXX breathing exercises and relaxation exercises. You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation.
You need to rule out all these causes with the help of simple blood tests under the guidance of your physician.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor